Oklahoma, 2024Excessive Heat and Heat in Oklahoma, August 23 to 26, 2024
August 23 to 26, 2024 · NWS OUN · 117 events in 48 counties and zones
Hot temperatures and high humidity combined to create dangerous heat indices (in excess of 105 to 110-degrees) across the western two-thirds of Oklahoma during the afternoon and evening of 23rd to 26th.
Every event with a place to put it; 117 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 117
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hot temperatures and high humidity combined to create dangerous heat indices (in excess of 105 to 110-degrees) across the western two-thirds of Oklahoma during the afternoon and evening of 23rd to 26th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 23, 4:24 AM CST, 6 hours 36 minutes earlier. Its key messages:
- Updated at 522 AM CDT Fri Aug 23 2024
- Dangerous heat and humidity expected today and Saturday
- Elevated fire weather conditions expected west
- Pattern change next week
Area forecast discussion, Aug 23, 4:24 AM CST, 6 hours 36 minutes before
Area Forecast Discussion
National Weather Service Norman OK
524 AM CDT Fri Aug 23 2024
...New AVIATION...
.KEY MESSAGES...
Updated at 522 AM CDT Fri Aug 23 2024
- Dangerous heat and humidity expected today and Saturday
- Elevated fire weather conditions expected west
- Pattern change next week
&&
.SHORT TERM...
(Today and tonight)
Issued at 301 AM CDT Fri Aug 23 2024
Heat and humidity will be on the increase again today. The strong
upper high will range southwest to northeast across Oklahoma.
Temperatures are expected to be several degrees higher this
afternoon than on Thursday and surface moisture a little higher as
well, except in the southwest. Slightly lower dew point temperatures
are expected in southwestern Oklahoma and south of the Red River
today, which will increase fire weather potential. Given heat index
values at or higher than 110, we will add a strip of counties in
south central Oklahoma to the Excessive Heat Warning. Fire
conditions will warrant a RFD in much of western Oklahoma and south
of the Red River. Very low pops exist mostly in northern and western
Oklahoma for an isolated thunderstorm later today. Strong wind gusts
would be possible.
&&
.LONG TERM...
(Saturday through Thursday)
Issued at 301 AM CDT Fri Aug 23 2024
Saturday will be another hot and humid day likely
requiring heat advisories again. However, from late weekend and into
next week, there are signs that the strong upper high over Oklahoma
will drift eastward and/or diminish somewhat. By midweek, weak
southwesterly flow is expected over the central and part of the
southern plains. This will make it less likely that heat headlines
will be needed. Additionally, rain chances increase modestly by late
in the week.
&&
.AVIATION...
(12Z TAFS)
Issued at 522 AM CDT Fri Aug 23 2024
VFR ceilings with mid and high clouds except for KDUA where low
VFR, possibly MVFR, ceilings are expected. A few showers/storms
could affect KPNC and KSWO early this morning but chances are too
low for mention in TAF. Breezy/gusty winds from the S and SE
expected.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 97 78 97 76 / 10 0 0 0
Hobart OK 109 77 105 76 / 10 10 0 0
Wichita Falls TX 108 78 104 76 / 10 0 0 0
Gage OK 106 75 107 75 / 10 10 0 10
Ponca City OK 93 77 99 76 / 10 10 0 0
Durant OK 98 75 98 73 / 10 0 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ009>026-028>032-042-043.
Excessive Heat Warning from noon today to 8 PM CDT this evening
for OKZ027-033>041-044>048-050>052.
TX...Excessive Heat Warning from noon today to 8 PM CDT this evening
for TXZ083>090.
&&
SHORT TERM...09
LONG TERM....09
AVIATION...25Hazardous weather outlook, Aug 23, 2:18 AM CST, 8 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
318 AM CDT Fri Aug 23 2024
OKZ004>048-050>052-TXZ083>090-240045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
318 AM CDT Fri Aug 23 2024
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Heat...
Dangerous heat and humidity will lead to heat indices of 105 to
115 degrees this afternoon.
.Fire Weather...
Elevated fire weather is expected across much of western Oklahoma
and adjacent northern Texas this afternoon.
.Thunderstorms...
Isolated thunderstorms are possible across the southwestern half of
Oklahoma late this afternoon. Any storms would produce strong wind
gusts.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday...
.Heat...
Dangerous heat and humidity will lead to heat indices of 105 to
115 degrees on Saturday.
.Thunderstorms..
Low storm chances are expected in northern Oklahoma
on Monday night and over most areas Thursday.
.Fire Weather...
Elevated fire weather conditions is expected over northwestern
Oklahoma on Saturday.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
Heat, Alfalfa
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Heat, Beckham
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Beckham forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Heat, Blaine
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Blaine forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Heat, Comanche
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Heat, Ellis
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Kiowa
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Payne
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Roger Mills
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Washita
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Heat, Woods
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Woods forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Heat, Woodward
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Woodward forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Excessive Heat, Atoka
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Excessive Heat, Bryan
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Excessive Heat, Caddo
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Excessive Heat, Canadian
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Excessive Heat, Carter
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Excessive Heat, Cleveland
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Excessive Heat, Coal
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Excessive Heat, Cotton
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Excessive Heat, Custer
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Excessive Heat, Dewey
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Dewey forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Excessive Heat, Garvin
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Excessive Heat, Grady
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Excessive Heat, Greer
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Excessive Heat, Jackson
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Excessive Heat, Jefferson
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Excessive Heat, Johnston
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Excessive Heat, Kingfisher
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Excessive Heat, Love
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Excessive Heat, Major
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Major forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Excessive Heat, Marshall
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Excessive Heat, McClain
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Excessive Heat, Murray
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Excessive Heat, Pontotoc
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Excessive Heat, Stephens
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Excessive Heat, Tillman
- When
- August 23, 11:00 AM CST to 7:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Heat, Atoka
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Heat, Beckham
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Beckham forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Heat, Blaine
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Blaine forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Carter
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Coal
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Comanche
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Heat, Ellis
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Harper
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Harper forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Love
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, Murray
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Woodward
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Woodward forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Excessive Heat, Alfalfa
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Excessive Heat, Caddo
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Excessive Heat, Cotton
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Excessive Heat, Custer
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Excessive Heat, Dewey
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Dewey forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Excessive Heat, Garfield
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Excessive Heat, Garvin
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Excessive Heat, Grant
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Excessive Heat, Greer
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Excessive Heat, Jackson
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Excessive Heat, Jefferson
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Excessive Heat, Kay
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Excessive Heat, Kingfisher
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Excessive Heat, Kiowa
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Excessive Heat, Lincoln
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Excessive Heat, Logan
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Excessive Heat, Major
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Major forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Excessive Heat, McClain
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Excessive Heat, Noble
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Excessive Heat, Payne
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Excessive Heat, Stephens
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Excessive Heat, Tillman
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Excessive Heat, Washita
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Excessive Heat, Woods
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Woods forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Excessive Heat, Grady
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Beckham
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Beckham forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Heat, Caddo
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Heat, Custer
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Heat, Dewey
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Dewey forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Heat, Ellis
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Grant
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Greer
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Harper
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Harper forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Heat, Kay
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kiowa
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Heat, Logan
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Noble
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Payne
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Washita
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Excessive Heat, Alfalfa
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Excessive Heat, Major
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Major forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Excessive Heat, Woods
- When
- August 25, 11:00 AM CST to 8:00 PM CST
- Where
- Woods forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Heat, Grant
- When
- August 26, 1:00 PM CST to 5:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Kay
- When
- August 26, 1:00 PM CST to 5:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Major
- When
- August 26, 1:00 PM CST to 5:00 PM CST
- Where
- Major forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Heat, Noble
- When
- August 26, 1:00 PM CST to 5:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Woods
- When
- August 26, 1:00 PM CST to 5:00 PM CST
- Where
- Woods forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Montana, August 23, 2024$236,000 · 63 kt wind · 5 events
- Damaging Winds in Oklahoma, August 23, 2024$65,000 · 61 kt wind · 2 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, August 23 to 24, 20247 events
- Hail and Damaging Winds in Texas, August 23, 20241 in hail · 7 events
- Hail and Damaging Wind in Montana, August 23, 20242.5 in hail · 6 events
- Damaging Winds in Texas, August 23, 2024$12,000 · 61 kt wind · 2 events
- Damaging Wind and Heavy Rain in Florida, August 23, 2024$2,000 · 4 events
- Flash Flooding and Hail in Arizona, August 23, 2024$2,000 · 1 in hail · 4 events
- Hail and Damaging Winds in Nebraska, August 23, 202452 kt wind · 4 events
- High Wind in Nevada, August 23 to 24, 202472 kt wind · 3 events
- Flash Flood and Hail in Utah, August 23, 20241.25 in hail · 3 events
- Wildfire in Montana, August 23 to 31, 20242 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1210165, 1210166, 1210167, 1210168, 1210169, 1210170, 1210171, 1210173, 1210174, 1210175, 1210176, 1210177, 1210178, 1210179, 1210180, 1210181, 1210182, 1210183, 1210184, 1210185, 1210186, 1210187, 1210188, 1210189, 1210190, 1210191, 1210192, 1210193, 1210194, 1210195, 1210196, 1210197, 1210198, 1210199, 1210200, 1210202, 1210203, 1210204, 1210205, 1210206, and more.